Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Blichfeldt's finite collineation groups


Author: H. F. Blichfeldt
Journal: Bull. Amer. Math. Soc. 24 (1918), 484-487
DOI: https://doi.org/10.1090/S0002-9904-1918-03116-9
Cited work: Bull. Amer. Math. Soc., Volume 24, Number 5 (1918), 243--252
MathSciNet review: 1560123
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1918-03116-9